# SDR SWIA200616495

- Difficulty date: April 4, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 29,006 hours, 41,961 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM ACTUATOR BINDING (FREEZING UP) AT ALTITUDE CLIMBED THROUGH RAIN AND BELOW FREEZING TEMPERATURES.  REPLACED LT AND RT ELEVATOR TRIM ACTUATORS IAW CH 27-32-02 EMB 120 MM.  OPERATIONAL CHECK GOOD.  P/N ON 5299-1, OFF 302283, P/N ON 5299 -1 OFF 768.
